Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

My husband is severely depressed and he is also drug addicted

doct my husband is mently dipressed and he is irretating with family members witout any reasons start crying and laughing.we have 2 years of son he didnt alloe me to feed him or to love him.he is job less and is not feeling comfartible with people he is socially alone inforce me to leave him and to remary and i have no concern with my baby.he used to torture me mentely and physically.plz help me idont want to leave him i want his treatment.what should i do now as he is also drug addected.
Asked On : Fri, 29 Jan 2010
Answers:  1 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

It is really a great attitude you are having and I do appreciate it. You need not worry , he can be treated. You should take him to a psychiatrist, initially he requires some medications for a few months, after which he shall show significant improvement, and will also be counselled after some improvement to enable him to lead a very normal life. There is no doubt he shall see improvement and you should report to a Psychiatrist along with him. Hope this helps.

Answered: Fri, 29 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor